Blog

< Back to Main Blog

What You Need to Know This Cold and Flu Season

It’s that time of year again: cold and flu season is here. As you stock your medicine cabinet to combat coughs and stuffy noses, remember to double check your medicine labels so you don’t double up on medicines containing acetaminophen. Acetaminophen is the most common drug ingredient in the U.S., and each week more than 50 million Americans use it to treat pain, fever, and cold and flu symptoms. It’s safe and effective when used as directed, but taking more than directed is an overdose and can lead to liver damage.

Double check; don’t double up on acetaminophen this cold and flu season. Learn more at KnowYourDose.org.



Subscribe to our Newsletter

Gain access to the most current migraine and headache information, prevention,

treatment, research, and news.